• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Coming off Invega Sustenna (Paliperidone) v3

Status
Not open for further replies.

dirtyinvega

Bluelighter
Joined
Sep 17, 2017
Messages
203
Location
Australia
I sent a "letter of demand" to Janssen pharmaceutical Australia saying my owe me $50,000 for the pain and suffering. I wonder if they'll respond to it?
 

Rebelhassan

Greenlighter
Joined
Jan 23, 2019
Messages
35
Day 97

Had a very nasty depressive episode the past few days, it's the invega telling me you still have a long way to go. The most distressing symptoms I'm dealing with are limited cognition, low emotions and needing a lot of sleep to function. However I'm still positive I'll recover 100% at the 10-11 months off mark as some of my emotions have returned as well as being more spontaneous in social interactions.
 

fairnymph

Bluelighter
Joined
Jan 16, 2000
Messages
15,741
Location
Germany mostly, US sometimes, Australia every now
I saw a kid get the ivega Sustena shot forced on him while I was hospitalized this last week. It was really sad because he wasn't phychotic. All I could think about was the people in this thread and how much the guys life was likely to suck going forward. I wanted to tell him about what I had read from you guys but that just seemed mean spirited since he had no control over getting it or not since he was there by court order.

I noticed a few other people getting invega as well. Seems like it's very popular at that hospital for some reason.

That's very disturbing. Have you noticed any trends re whom is being given it? Young people, it seems, anything else? Gender/race etc?
 

fairnymph

Bluelighter
Joined
Jan 16, 2000
Messages
15,741
Location
Germany mostly, US sometimes, Australia every now
Day 97

Had a very nasty depressive episode the past few days, it's the invega telling me you still have a long way to go. The most distressing symptoms I'm dealing with are limited cognition, low emotions and needing a lot of sleep to function. However I'm still positive I'll recover 100% at the 10-11 months off mark as some of my emotions have returned as well as being more spontaneous in social interactions.

That attitude should pull you through, I think. Hope med school is going well & you don't experience more depressive episodes. Was depression a problem for you before?
 

Rebelhassan

Greenlighter
Joined
Jan 23, 2019
Messages
35
@fairnymph thank you so much :) med school's tough especially with all this invega hassle but hopefully it'll be worth it when I graduate and become a surgeon :D I've had depressive episodes in the past but they were not as bad as the ones I'm getting now which I'm sure are due to the poison and as a symptom of poor dopaminergic activity, but I won't let that stop me from getting things done and keep moving forward. Have you ever been on invega/xeplion?
 

fairnymph

Bluelighter
Joined
Jan 16, 2000
Messages
15,741
Location
Germany mostly, US sometimes, Australia every now
Is there a specific type of surgery you're interested in? Are you in the US btw? I agree about your depression.

Thankfully I've never had to take any antipsychotics. Just lifelong OCD (mostly controlled now after years on Prozac doing CBT) & sometimes situational depression - currently my biggest mental health problem by far.
 

Rebelhassan

Greenlighter
Joined
Jan 23, 2019
Messages
35
I'm currently residing in Egypt but I'm planning on moving back to Canada or maybe apply for a PhD in the US once I'm done with my studies. Well my plan is to start as a general surgeon then pick a speciality that I'd find interesting by then.

That's great news that your OCD is controlled! It's definitely a challenge overcoming the disorder. Hopefully you'll beat the depression too, you seem very intellectual so you'll find a way out!
 

cj

Moderator: Blogs
Joined
Nov 18, 2008
Messages
9,780
Location
On a sinking boat
That's very disturbing. Have you noticed any trends re whom is being given it? Young people, it seems, anything else? Gender/race etc?

I was only their a week. So no pattern. The guy I was talking about was white and 32. The older lady getting it was probably 70 and was obviously schitzophrenic. Giving it to the 32 year old was just shocking because he wasn't phychotic. Seemed deppressed to me maybe ocd
 

Jonnyhalo

Bluelighter
Joined
Oct 25, 2018
Messages
145
Location
Oregon
@Empty1128, are u on any other meds? I was hoping by 300 days this shit would be out of me, that scares me to think that's not out of ur system by now. I think I read u had 6 injections, I had 7....... Is any one else losing there hair?
 
Last edited:

edrudd

Bluelighter
Joined
Aug 6, 2017
Messages
143
Location
Brazil
This week my urologist is going to give me a penile injection so he can teach me and I can use it when needed. Lol 18 year old taking penile injections. It sucks, but there is no way is not going to work. At least I will know if I need to fuck I can
 

Antipsychotique33

Bluelighter
Joined
Feb 1, 2019
Messages
128
4 months and 1 weeks still no emotion, thoughts, libido, pleasure, this poison is shit I took only one injection and I feel that my life is fucked .. good luck to everyone in any case in your journey and I wish you the best.
 

fairnymph

Bluelighter
Joined
Jan 16, 2000
Messages
15,741
Location
Germany mostly, US sometimes, Australia every now
Please hang in there, especially you guys experiencing sexual dysfunction. You're young & the body/brain is resilient. I truly believe you will recover. And do explore options like ed - anything to help you feel more normal in the meantime.

Ed, the injection definitely works? What drug is it?
 

edrudd

Bluelighter
Joined
Aug 6, 2017
Messages
143
Location
Brazil
Please hang in there, especially you guys experiencing sexual dysfunction. You're young & the body/brain is resilient. I truly believe you will recover. And do explore options like ed - anything to help you feel more normal in the meantime.

Ed, the injection definitely works? What drug is it?
its caverject I hope it works. I will report here afte i try.
i also hope I can get erections naturally again. My maximum date for it to happen is 1 year after the injection ( 28/11/2018)Thanks for the support fairnymph, you are really a good person
 
Last edited:

edrudd

Bluelighter
Joined
Aug 6, 2017
Messages
143
Location
Brazil
I a I also forgot to tell that I'm taking 5 mg Cialis daily . All it does it helps me get an erection if I manipulate my penis.
i also gonna start taking next week these supplements that are supposed to help with erection: pycnogenol, L-arginine and L- citrulina. I'm going to take them high dosage for 2-3 months and will let you know if I get any improvements
 

edrudd

Bluelighter
Joined
Aug 6, 2017
Messages
143
Location
Brazil
When I read my recent posts it looks like I'm not affected by this but I am. I am starting to think I will never be able to have an erection without touching my dick like a retarded. Will never have. A normal sex life. I'm fucked. My life is fucked. I can't do anything. I lost confidence. I don't know if this year I will do a penile implant. But I have some hope because the penile Implant can give me a normal sex life
 

Xorkoth

Administrator
Staff member
Joined
Feb 8, 2006
Messages
58,246
Location
In the mountains
If it's any consolation to you (is it?), it certainly seems like you're affected to me, from reading your posts. I think your obsession with your erections is understandable, but I don't think it's healthy, and it's going to make it harder to recover in that department and in general. Anxiety causes all sorts of physical and emotional problems on its own. You just have to give it time, it takes a long time for Invega to be completely out of your system... that's normal. People do recover, you just need to be patient.
 

Jonnyhalo

Bluelighter
Joined
Oct 25, 2018
Messages
145
Location
Oregon
Well today I'm gonna take blood test today, I know high prolactin causes hair loss which all my hair is falling out, that tells me my dopamine is still low, Jenessen company told me invega would be out of my system in 135 days roughly. Damn it's been 178 days off and no real changes. Around the 80 day mark I blood test and my prolactin was 25.1, if it's not any lower I guess maybe invega might have caused some sort of damage hormone wise. But soon as get my new blood test results I'll fill u guys in
 

edrudd

Bluelighter
Joined
Aug 6, 2017
Messages
143
Location
Brazil
No, I take nothing, my dopaminergic system is just broken, I read dopamine also has the function to inhibit prolactin release, mine is probably still high because I produce really a little bit of semen... I wonder if I developed a pituitary adenoma, not gonna get a brain scan, f*c* no!
I think you should try high dosages cabergoline. It's probally gonna be expensive, but it's worth a try. 5 mg day should give you something
 

edrudd

Bluelighter
Joined
Aug 6, 2017
Messages
143
Location
Brazil
No, I take nothing, my dopaminergic system is just broken, I read dopamine also has the function to inhibit prolactin release, mine is probably still high because I produce really a little bit of semen... I wonder if I developed a pituitary adenoma, not gonna get a brain scan, f*c* no!
If the problem its dopamine, i think cabergoline might help. You have nothing to loose righ? Either it help or it wont
 

Jonnyhalo

Bluelighter
Joined
Oct 25, 2018
Messages
145
Location
Oregon
So I went to get blood drawn, I told the doc I'm not not on any meds, sense I stopped invega, I was wondering, can they force me to take another phyc med, it wasent court ordered or anything, just wondering
 
Status
Not open for further replies.
Top